# SDR MASA200500227

- Difficulty date: March 17, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 11,371 hours, 10,371 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2849 FROM CLT TO GSO, HAD THE RT OVERWING EXIT EMERGENCY EXIT LIGHT INOP.  MAINTENANCE SECURED THE LIGHT CONNECTOR AND IT OPERATED NORMALLY.  A/C DEPARTED WITHOUT FURTHER INCIDENT.
